Maximum likelihood estimation of the GLS model with unknown parameters in the disturbance covariance matrix

J.R. Magnus

Research output: Contribution to journalArticleProfessional

459 Downloads (Pure)
Original languageEnglish
Pages (from-to)281-312
JournalJournal of Econometrics
Volume7
Issue number3
Publication statusPublished - 1978

Cite this

@article{388c2c2509254b56834a701e9e18d3c5,
title = "Maximum likelihood estimation of the GLS model with unknown parameters in the disturbance covariance matrix",
author = "J.R. Magnus",
year = "1978",
language = "English",
volume = "7",
pages = "281--312",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "3",

}

Maximum likelihood estimation of the GLS model with unknown parameters in the disturbance covariance matrix. / Magnus, J.R.

In: Journal of Econometrics, Vol. 7, No. 3, 1978, p. 281-312.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Maximum likelihood estimation of the GLS model with unknown parameters in the disturbance covariance matrix

AU - Magnus, J.R.

PY - 1978

Y1 - 1978

M3 - Article

VL - 7

SP - 281

EP - 312

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 3

ER -